# SDR TWAA9801401

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 39605011
- Condition: Worn
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 107 - AFTER NORMAL TAKEOFF AND PRESSURIZATION NORMAL, AT APPROX 5000 MSL NOTICED OUTFLOW VALVE CLOSED AND PACK PRESSURE NORMAL BUT AIRCRAFT NOT PRESSURIZING.  FLIGHT OPERATED AT 10,000 FT WITH PACKS OFF.  REPLACED THE RIGHT AC FLOW CONTROL VALVE.  ALSO, INSTALLED BLOWN DUCTS TO ACM.  (M)
